# SDR 9606555523

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523US
- Make and model: Boeing 757251
- Aircraft serial: 23617
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Fs 345-365
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON THE UPPER SURFACES OF THE BS 345 FLOOR BEAM AT RBL 8 AND THE BS 365 FLOOR BEAM FROM BL 0 TO RBL 18.  REPAIRED BOTH BEAMS (P/N 141N5111, 141N5112 RESPECTIVELY) PER EA 55-99500 AND -82879 RESPECTIVELY.
